# SDR 9605719604

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ALTERNATE FUELING PROCEDURE, NOSE GEAR DOORS WERE OPENED ACCORDING TO MANUAL PROCEDURES.  AFTER TAKEOFF, THE GEAR DOORS WOULD NOT CLOSE.  THE AIRCRAFT RETURNED TO OMA AND LANDED WITHOUT INCIDENT.  INSPECTED AND CLOSED NOSE GEAR DOORS MANUALLY.  AIRCRAFT DEPARTED WITH NO PROBLEM.
